# SDR AALA20141204006

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 53,506 hours, 6,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MX1604
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, DOOR 4L EMER POWER ASSIST SYS LIGHT WAS NOT FLASHING.  R & R 4L BATTERY IAW AMM 52-11-20. SYS CHECKED NORMAL.
